# SDR ALG2003F00056

- Difficulty date: March 15, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N526AL
- Make and model: Urocop EC120B
- Aircraft serial: 1281
- Engine: Tmeca ARRIU2F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: O-Ring
- Part number: 9794099203
- Condition: Leaking
- Location: Fuel Control
- Part time: 729 hours
- Component: Fuel Control, Tmeca
- Component part number: 0319928920
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT, PILOT DISCOVERED STRONG FUEL ODOR, HE NOTIFIED MAINTENANCE FOUND THE FUEL LEAK COMING FROM THE FUEL CONTROL (T) FITTING, HE REMOVED THE (T) FITTING AND REPLACED THE ORING.  THE AIRCRAFT WAS GROUND RUN AND LEAK CHECKED AND RETURNED TO SERVICE.
